# SDR 2003F00125

- Difficulty date: March 6, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N5565D
- Make and model: Beech 58
- Aircraft serial: TH1552
- Engine: Cont IO550C
- Engine time: 370 hours
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 639305
- Condition: Maladjustment
- Location: Engine Oil
- Part time: 370 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OIL TEMP CONTROL VALVE (VERNATHERM) IMPROPERLY ASSEMBLED CREATING CHRONICALLY LOW OIL TEMPERATURES WHICH WERE UNNOTICED IN WARM WEATHER BUT BECAME EVIDENT IN VERY COLD WEATHER. TCM SPEC IS GASKET SURFACE TO BASE OF ADJUSTING NUT TO BE 1.807 +/- .003 INCHES. THIS UNIT FOUND AT ABOUT 1.850 INCH.
